# SDR HEEA063410

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Engine: Tmeca ARRIEL1D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: 9550166670
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER SHOWS WEAR, BURNED, AND SIGNS OF ARCING.  REPLACED WITH SERVICEABLE PART.
